# SDR AALA202411044699

- Difficulty date: October 15, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 33,730 hours, 4,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SLAT #6 INBOARD AUXILIARY TRACK PITTED. REPLACED LEFT WING SLAT #6 INBOARD AUXILIARY TRACK PER SRM B787-A-51-41-07-06A-010A-A & DMC-B787-A-20-11-00-00A-030A-A.
